# SDR SWIA201540571

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,912 hours, 28,264 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING AT FL220 UNABLE TO CONTROL CABIN IN AUTO OR MANUAL.  DIVERTED.  PRESSURIZED ACFT IAW AMM.  DISPLAY COOL MESSAGE REMAINED OFF.  ACFT PRESSURIZES AND DEPRESSURIZED SMOOTHLY.
